# SDR SWIA200717912

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACKED OUTER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED OUTER HANDLE ASSY, SPLINED SHAFT AND HANDLE FLAP IAW CRJ200 AMM 52-11-03-400-802.
